# SDR SCNA20210514049

- Difficulty date: April 15, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 792 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NET TIE DOWN @STA. 792, STR. 23L. DUE TO NO ALLOWABLE LIMITS IN THE SRM, TIE DOWN PLATE AT STA. 792 S23L FOUND TO BE OUT OF LIMITS, FABRICATED REPLACEMENT FROM 7075T6 0.125 LOT # 5047700. INSTALLED IAW SRM 51-40-02-0G-0, BOEING DWG 146A9401 REV
